Research Paper Detail

Some numerical methods for solving Burgers equation,

Publisher: Inter. J. Phys. Sci.
Publication Year: 2011

First Author:  A. K. Khalifa Second Author:  K. Inayat Noor and M. Aslam Noor
Third Author:  Volume:  6(7)
Publication #:  Page #:  1702-1710.
Level:   International Type:  Journal
Prof. Dr. Khalida Inayat Noor

Provost Office Department
Islamabad Campus

Profile.. Publications..

Contact Us
Tel: +92-51-9247000-9247002 and 9049802
UAN: +92-51-111-001-007
Reach Us at
Park Road, Tarlai Kalan,
Islamabad 45550, Pakistan

Powered by: ITCentre